The upper bound conjecture for arrangements of half-spaces.

Linhart, Johann

Beiträge zur Algebra und Geometrie (1994)

  • Volume: 35, Issue: 1, page 29-35
  • ISSN: 0138-4821

How to cite

top

Linhart, Johann. "The upper bound conjecture for arrangements of half-spaces.." Beiträge zur Algebra und Geometrie 35.1 (1994): 29-35. <http://eudml.org/doc/232817>.

@article{Linhart1994,
author = {Linhart, Johann},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {number of vertices; arrangements of half-spaces},
language = {eng},
number = {1},
pages = {29-35},
publisher = {Springer},
title = {The upper bound conjecture for arrangements of half-spaces.},
url = {http://eudml.org/doc/232817},
volume = {35},
year = {1994},
}

TY - JOUR
AU - Linhart, Johann
TI - The upper bound conjecture for arrangements of half-spaces.
JO - Beiträge zur Algebra und Geometrie
PY - 1994
PB - Springer
VL - 35
IS - 1
SP - 29
EP - 35
LA - eng
KW - number of vertices; arrangements of half-spaces
UR - http://eudml.org/doc/232817
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.